MathSciNet Relay Station
MathSciNet bibliographic data
MR1231069 55Q52 (55P60 57T20)
Bendersky, Martin; Davis, Donald M. $3$-primary $v\sb 1$-periodic homotopy groups of $F\sb 4$ and $E\sb 6$. Trans. Amer. Math. Soc. 344 (1994), no. 1, 291–306.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement